# SDR CA120813028

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Unserviceable
- Location: Clutch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH ACTUATOR SWITCH NOT WORKING.  CLUTCH ACTUATOR ASSY REPLACED.
